Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    48
  • comments
    52
  • views
    39032

Omega 3s cause redness? Anyone use Avene products?

MargaretLeo

611 views

Hi, everyone. I've been reading a couple other sites about experiences on Accutane. A couple people noted that people have experienced increased redness from taking an Omega supplement. Does anyone agree with that, or disagree? Before this morning, all I've read is that this is a good supplement to take while on this treatment.

Second question, I had purchased Avene Anti-redness Dermo-cleansing milky fluid cleanser a few months ago to help with redness. I loved this cleanser, very soft and non-irritating. But since starting accutane/claravis I switched to Cetaphil. So I'm just wondering if anyone as tried this Avene cleanser or any other. I've also read the Avene Trixera is a great cream for extreme dry skin areas.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×